Generalized Sobolev Spaces of Exponential Type Associated with the Dunkl Operators
Fractional calculus and applied analysis, Tome 9 (2006) no. 3, pp. 237-245
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper we study generalized Sobolev spaces H^sG of exponential
type associated with the Dunkl operators based on the space G of test
functions for generalized hyperfunctions and investigate their properties.
Moreover, we introduce a class of symbols of exponential type and their
associated pseudodifferential operators related to the Dunkl operators, which
act naturally on H^sG.
Keywords:
Dunkl Operators, Pseudodifferential Operator, Sobolev Spaces, 35E45
@article{FCAA_2006_9_3_a2,
author = {Assal, Miloud and Bouguila, Raouya},
title = {Generalized {Sobolev} {Spaces} of {Exponential} {Type} {Associated} with the {Dunkl} {Operators}},
journal = {Fractional calculus and applied analysis},
pages = {237--245},
year = {2006},
volume = {9},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/FCAA_2006_9_3_a2/}
}
TY - JOUR AU - Assal, Miloud AU - Bouguila, Raouya TI - Generalized Sobolev Spaces of Exponential Type Associated with the Dunkl Operators JO - Fractional calculus and applied analysis PY - 2006 SP - 237 EP - 245 VL - 9 IS - 3 UR - http://geodesic.mathdoc.fr/item/FCAA_2006_9_3_a2/ LA - en ID - FCAA_2006_9_3_a2 ER -
Assal, Miloud; Bouguila, Raouya. Generalized Sobolev Spaces of Exponential Type Associated with the Dunkl Operators. Fractional calculus and applied analysis, Tome 9 (2006) no. 3, pp. 237-245. http://geodesic.mathdoc.fr/item/FCAA_2006_9_3_a2/